| Model Number |
SA6AT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A cst, materials manager reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision, closes one eye to read, anisometropia.The iol was exchanged in a secondary procedure following the initial procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).